Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A pairing of a class of evolution systems with a class of generators.

Author: J. V. Herod
Journal: Trans. Amer. Math. Soc. 157 (1971), 247-260
MSC: Primary 47.70
MathSciNet review: 0281059
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ S$ is a Banach space and that $ A$ and $ M$ are functions such that if $ x$ and $ y$ are numbers, $ x \geqq y$, and $ P$ is in $ S$ then each of $ M(x,y)P$ and $ A(y,P)$ is in $ S$. This paper studies the relation

$\displaystyle M(x,y)P = P + \int_x^y {A(t,M(t,y)P)dt.} $

Classes OM and OA will be described and a correspondence will be established which pairs members of the two classes which are connected as $ M$ and $ A$ are by the relation indicated above.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70

Additional Information

Keywords: Nonlinear evolution systems, expansive evolution systems, product integration
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society